| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
10/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with poor visual acuity and flickering.The lens was exchanged for another lens model 04 months 23 days following the initial procedure.Clinical reason for explant was mentioned as maladaptation to lens.Additional information was received and stated, there was no patient harm.There are two medical device reports associated with this patient.This report is associated with the right eye.